# SDR 96ZZZX5099

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1232K
- Make and model: Cessna 340A
- Aircraft serial: 340A1815
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Failed
- Location: Rt Mlg Downlock
- Part time: 4,015 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

UPON LANDING, THE GEAR WAS EXTENDED AND NO RIGHT MAIN INDICATION WAS NOTED THAT IT WAS DOWN AND LOCKED.  AFTER A FLY-BY THE TOWER, THE GEAR WAS DETERMINED TO BE DOWN.  THE AIRCRAFT WAS LANDED SAFELY.  PART FAILED DUE TO AGE.
